MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 8MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 8MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035478300
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The edhr (electronic device history record) for the device lot is created and maintained in mes (manufacturing execution system).Automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The device was returned inserted in the introducer sheath and the dispenser hoop.Analysis of the returned device revealed the delivery wire was kinked due to handling of the device during use.Additionally, the main coil was found to be stretched and detached from the delivery wire.The main coil was noted to be stuck in the hub and catheter shaft of the concurrent micro catheter.It is most probable that procedural or anatomical factors encountered during the insertion of the 30cm target coil into the microcatheter contributed to the reported event.The device was analysed and the 30cm main coil was inserted in the microcatheter and the detachment area of the main coil was noted to be physically detached within the hub of the microcatheter, indicating force may have been used during the insertion process.Based on the analysis results and available information, an assignable cause of procedural factors will be assigned to this investigation as the issue is associated with a product that meets stryker design and manufacture specifications and was used according to the device directions for use (dfu) but due to procedural and/or anatomical factors during use, the device performance was limited.
 
Event or Problem Description
Analysis of the device revealed that the subject coil prematurely detached inside patient.There was no clinical consequence to the patient as a result of this event.

Brand Name
TARGET 360 SOFT 8MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8684354
Report Number3008881809-2019-00163
Device Sequence Number11321012
Product Code HCG
UDI-Device Identifier04546540676603
UDI-Public04546540676603
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue NumberM0035478300
Device Lot Number19499018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2019
Initial Report FDA Received Date06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICROCATHETER (STRYKER)